# SDR ASAA2016022715665

- Difficulty date: February 27, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 42 hours, 19 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER PUSHBACK AND ENGINE START, ZONE TEMP, LIGHT ILLUMINATED ON RECALL FOR CONTROL CABIN.  PERFORMED QRH PROCEDURE, LIGHT EXTINGUISHES ON MASTER CAUTION RESET. ACFT GROUNDED.  PERFORMED BITE OF LT AND RT PACK FLOW TEMP CONTROLLERS IAW FIM 21-62, TASK 801.  NO EXISTING FAULTS AND NO FAULTS LOGGED FOR LAST NINE LEGS.  PERFORMED GROUND TEST FOR PFTC-L AND PFTC-R PER FIM PARA E.  ALL TESTS PASS.  PERFORMED OPS TEST OF CABIN TEMPERATURE CONTROL AND INDICATION SYS IAW AMM 21-61-00-700-807-002.  ALL TESTS PASS.
